# SDR C2XA11SH115

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 31,116 hours, 23,357 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 971533
- Part serial: MX587618
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2685 MKE-EWR AC N13955 SPOILERS DEPLOYING DURING TAXI WITH ASSOCIATED LOUD BANGING COMING FROM BELOW THE COCKPIT.  RETURNED TO BLOCK AT EWR.  EWR MAINTENANCE REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB-145 AMM 27-63-02.  OPERATIONAL CHECK GOOD.  ALSO, PERFORMED AIRCRAFT TAXI IAW AMM 9-20-00.  NO FAULTS NOTED, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
